MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ 3 ML BD LUER-LOK¿ SYRINGE WITH NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ 3 ML BD LUER-LOK¿ SYRINGE WITH NEEDLE
Catalog Number 305783
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd eclipse¿ 3 ml bd luer-lok¿ syringe with needle leaked at the luer connection point.No serious injury or medical intervention was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: no sample or photo was received for investigation.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of leakage at luer connection with lot #7293225 regarding item #305783.Investigation conclusion: unable to determine a root cause.
 
Additional Manufacturer Narrative
Correction: due to an it issue beginning on (b)(6) 2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: device single use?: no.Device returned to manufacturer: no.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ 3 ML BD LUER-LOK¿ SYRINGE WITH NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7697266
Report Number8041187-2018-00264
Device Sequence Number18982654
Product Code FMI
UDI-Device Identifier30382903057833
UDI-Public30382903057833
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2022
Device Catalogue Number305783
Device Lot Number7293225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2018
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer06/15/2018
06/15/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date07/31/2018
09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;